# SDR DALA2025050803579

- Difficulty date: May 4, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0948600) CORROSION ON FLOOR BEAM UPPER FLANGE STA 328 BTW RBL 48 TO RBL 38 AT (FLOOR STRUCTURE) W1. FLOOR BEAM UPPER FLANGE STA 328 BTW RBL 48 TO RBL 38 AT (FLOOR STRUCTURE) W1 WAS REPAIRED PER B737-800 SRM 53-10-51-2R PROCEDURE 11.
